# SDR SWAA2012112109722

- Difficulty date: October 29, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N791SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27886
- Aircraft time: 43,718 hours, 25,310 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 115A295075
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, LOWER T/E SUPPORT ROD ATTACH POINT ON I/B - O/B FLAP DEFLECTION RIB IS BROKEN.  REPAIRED LOWER T/E SUPPORT ROD ATTACH POINT ON THE I/B-O/B RT/WING DEFLECTION R/B PER EA 1-A57-1997 REV 1, EA 1-757-07693 AND ER 12-03549.
